Pluripolar graphs are holomorphic

Nikolay Shcherbina Department of Mathematics, University of Wuppertal

TBD mathscidoc:1701.331956

Acta Mathematica, 194, (2), 203-216, 2004.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 236 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{nikolay2004pluripolar,
  title={Pluripolar graphs are holomorphic},
  author={Nikolay Shcherbina},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346747474665},
  booktitle={Acta Mathematica},
  volume={194},
  number={2},
  pages={203-216},
  year={2004},
}
Nikolay Shcherbina. Pluripolar graphs are holomorphic. 2004. Vol. 194. In Acta Mathematica. pp.203-216. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203346747474665.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved